Jump to content
CrazyBoards.org

Strong muscle relaxants?


Recommended Posts

Hey guys so i stayed on my medication but one of the side effects is i get extremely aching muscles and cramps and muscle stiffness.

 

It is now nearly 2am and i sttill can't sleep, what is a strong perscription medication they can give me that will relieve muscle stiffness, cramps and pain as this now seems to be my primary reason for lack of sleep

 

I stayed on all my medications and wont be coming off them but i really need help for these side effects as it's making life really intolerable right now

Link to comment
Share on other sites

You might be experiencing EPS. There are meds to treat this. Talk to your doctor.

 

What is EPS, oh no this doesn't sound good, i've had this since i started taking medication

 

My nanna had parkinsons disease is it possible i may be getting symptoms more easily as a result of it been in my family

Link to comment
Share on other sites

I found a dietary supplement called GABA to be more helpful for me in relieving muscle pain than muscle relaxants.  (I found that the muscle relaxants were initially very sedating and stopped working as well after a time.)  GABA is in the amino acid family and is inexpensive.  I had to order it online as my local drugstores do not stock it.  I take at least one 1000 mg dose.  I hope you get some relief and feel better soon.

Link to comment
Share on other sites

i have persistent eps and it sucks

*however* i've also found cogentin and artane for what you describe

and propranolol for akathisia to be super helpful

and enable me to stay on meds

well, that and the treatment order but still

 

you might want to inquire at your appointment tomorrow

but i can say that it's manageable 

more so than me unmedicated is in my experience at least

 

hope it helps x

Link to comment
Share on other sites

EPS is Extra Pyramidal Symptoms. A lot of people get them on APs. I had akathisia for a while on Abilify. I dunno if your nanna having Parkinson's predisposes you to the symptoms. But like we said, talk to your doctor, there are many options to treat it. 

Link to comment
Share on other sites

Hey everyone i discussed this with the doctor and she put me on Artane based on the advice given here, 2mg tablets lets see how well this works for me she said i was getting the dis orders above mentioned as a side effect 

 

She said my other side effect erectile dysfunction will also go away soon enough otherwise viagra will be perscribed other than that i am medicated to the gills and doing not too bad i guess

Link to comment
Share on other sites

Guest
This topic is now closed to further replies.
 Share

×
×
  • Create New...